# SDR DALA2020012210485

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 898-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26L HAS MULTIPLE AREAS OF CORROSION BETWEEN BS 898 AND 1053.  REPLACED THE LONGERON IAW SRM 53-00-05-02-R2 AND ER/A 584398-14, REV ORG.
